# SDR SIMA20140220003

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 25,219 hours, 21,583 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 97112619
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT NOTICED STRONG ELEC SMELL THEN WE LOST THE CAPTAIN`S MFD WITH MFD CB POPPED.  R & R CAPTAIN`S SIDE MFD IAW AMM 34-22-02.  OPERATIONAL CHECK IAW 34-22-00, FOUND OK, NO FAULT OR DISCREPANCIES FOUND.
